# SDR C2XA07BT030

- Difficulty date: March 11, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 16,423 hours, 12,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Part serial: 54801
- Condition: Inoperative
- Location: Emergency Light
- Part time: 4,930 hours, 2,856 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR LOG SQUAWK FLT 2325 EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY IAW EMB145 AMM 33-50-04.  OPS CHECK GOOD.
